MathSciNet Relay Station
MathSciNet bibliographic data
MR279578 (43 #5300) 46.30 (30.00)
Warren, Hugh E. A Riemann mapping theorem for $C(X)$. Proc. Amer. Math. Soc. 28 1971 147–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement